# SDR AALA201709199017

- Difficulty date: September 14, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CABIN WET AREA, RIGHT SHEAR PLATE WEB AT -Y1732, BETWEEN FRAMES 69 AND 70.  REPLACED THE SHEAR WEB IAW SRM 51-42-11.
